Year 2019, Volume 7, Issue 1, Pages 71 - 77 2019-04-30

Orthogonal Reverse Derivations on semiprime Γ-semirings

B. Venkateswarlu [1] , M. Murali Krishna Rao [2] , Y. Adi Narayana [3]

10 62

In this paper, we introduce the notion of reverse derivation and orthogonal reverse derivations on
Γ-semirings. Some characterizations of semi prime Γ-semirings are obtained by means of orthogonal
reverse derivations. And also obtained necessary and sufficient conditions for two reverse derivations to
be orthogonal.
Γ-semirings, semi prime, derivations, orthogonal reverse derivations
  • [1] Allen, P.J., A fundamental theorem of homomorphism for semirings, Proc. Amer. Math. Soc., 21 (1969), 412-416.
  • [2] Bresar, M. and Vukman, J., On the left derivation and related mappings, Proc. Amer. Math. Soc., 10 (1990), 7-16.
  • [3] Dutta, T.K. and Kar, S., On regular ternary semirings, Advances in Algebra, Proceedings of the ICM Satellite Conference in Algebra and Related Topics,World Scientific, (2003) 343-355.
  • [4] Javed, M.A., Aslam, M. and Hussain, M., On derivations of prime Γ-semirings, Southeast Asian Bull. of Math., 37 (2013), 859-865.
  • [5] Lehmer, H., A ternary analogue of abelian groups, Amer. J. of Math., 59 (1932), 329-338.
  • [6] Lister, W.G., Ternary rings, Tran. of Amer. Math. Soc., 154 (1971), 37-55.
  • [7] Murali Krishna Rao, M., Γ-semirings-I, Southeast Asian Bull. of Math., 19(1) (1995), 49-54.
  • [8] Murali Krishna Rao, M., Γ-semirings-II, Southeast Asian Bull. of Math., 21 (1997), 281-287.
  • [9] Murali Krishna Rao, M. and Venkateswarlu, B., Regular Γ-semirings and field Γ-semirings, Novi Sad J. of Math., 45 (2) (2015), 155-171.
  • [10] Neumann, V., On regular rings, Proc. Nat. Acad. Sci., 22 (1936), 707-13.
  • [11] Nobusawa, N., On a generalization of the ring theory, Osaka. J. Math., 1 (1964), 81 - 89.
  • [12] Posner, E.C., Derivations in prime rings, Proc. Amer. Math. Soc., 8 (1957), 1093-1100.
  • [13] Sen, M.K., On Γ-semigroup, Proc. of International Conference of algebra and its application, (1981), Decker Publicaiton, New York, 301-308.
  • [14] Suganthameena, N. and Chandramouleeswaran, M., Orthogonal derivations on semirings, Int. J. Of Cont. Math. Sci., 9 (2014), 645-651.
  • [15] Vandiver, H.S., Note on a simple type of algebra in which the cancellation law of addition does not hold, Bull. Amer. Math., 40 (1934), 914-921.
Primary Language en
Journal Section Articles
Authors

Author: B. Venkateswarlu

Author: M. Murali Krishna Rao

Author: Y. Adi Narayana

Dates

Publication Date: April 30, 2019

Bibtex @research article { mathenot559255, journal = {MSAEN}, issn = {}, eissn = {2147-6268}, address = {Murat TOSUN}, year = {2019}, volume = {7}, pages = {71 - 77}, doi = {}, title = {Orthogonal Reverse Derivations on semiprime Γ-semirings}, key = {cite}, author = {Venkateswarlu, B. and Rao, M. Murali Krishna and Narayana, Y. Adi} }
APA Venkateswarlu, B , Rao, M , Narayana, Y . (2019). Orthogonal Reverse Derivations on semiprime Γ-semirings. MSAEN, 7 (1), 71-77. Retrieved from http://dergipark.org.tr/mathenot/issue/44921/559255
MLA Venkateswarlu, B , Rao, M , Narayana, Y . "Orthogonal Reverse Derivations on semiprime Γ-semirings". MSAEN 7 (2019): 71-77 <http://dergipark.org.tr/mathenot/issue/44921/559255>
Chicago Venkateswarlu, B , Rao, M , Narayana, Y . "Orthogonal Reverse Derivations on semiprime Γ-semirings". MSAEN 7 (2019): 71-77
RIS TY - JOUR T1 - Orthogonal Reverse Derivations on semiprime Γ-semirings AU - B. Venkateswarlu , M. Murali Krishna Rao , Y. Adi Narayana Y1 - 2019 PY - 2019 N1 - DO - T2 - MSAEN JF - Journal JO - JOR SP - 71 EP - 77 VL - 7 IS - 1 SN - -2147-6268 M3 - UR - Y2 - 2019 ER -
EndNote %0 MSAEN Orthogonal Reverse Derivations on semiprime Γ-semirings %A B. Venkateswarlu , M. Murali Krishna Rao , Y. Adi Narayana %T Orthogonal Reverse Derivations on semiprime Γ-semirings %D 2019 %J MSAEN %P -2147-6268 %V 7 %N 1 %R %U
ISNAD Venkateswarlu, B. , Rao, M. Murali Krishna , Narayana, Y. Adi . "Orthogonal Reverse Derivations on semiprime Γ-semirings". MSAEN 7 / 1 (April 2019): 71-77.
AMA Venkateswarlu B , Rao M , Narayana Y . Orthogonal Reverse Derivations on semiprime Γ-semirings. MSAEN. 2019; 7(1): 71-77.
Vancouver Venkateswarlu B , Rao M , Narayana Y . Orthogonal Reverse Derivations on semiprime Γ-semirings. MSAEN. 2019; 7(1): 77-71.